Department of Mathematics
List of Research Publications
S.No Name of the sta No. of Publicati National journa International journa Number of Ph.D’s Produc
1. Dr. G. S.S.Raju 10 01 09 01
2. Dr.M.Suryanarayana Reddy 05 00 05
Dr.G.S.S.Raju's Publications
S.NO Name of the Journal Title of the paper Month and Year of Publication National or International
1. Int. J. Agricult. Stat. Sci Availability and frequency measures of a two unit system with C C S failures and Human errors Vol. 3 No.2, Dec. 2007. International
2. Acta Ciencia Indica MHD free and Forced Convection Flow in an inclined channel Vol.XXXIV M No. 1, 137 (2008) International
3. Acta Ciencia Indica A Finite Difference solution of a free and forced convection Flow in vertical channel with asymmetric wall Temperature Vol. XXXIV M, No. 4, 1877(2008) International
4. International Journal of Mathematics & Applications On Duplicate Graphs Vol. 2, No. 1,(June 2009),pp. 81-84 International
5. Int. J. Agricult. Stat. Sci Reliability Indices for 3-unit system in the presence of chance CCS Failures Vol.5, No. 1,(2009),pp. 287-304 International
6 International Journal of Combinatorial Graph Theory and Applications On Duplicate Hypergraphs Vol. 2, No. 1,(June 2009),pp. 91-94 International